Scientist Profile

Details of Research Publications (National + International)

Author Names Topic Journal Name Volume Number Issue Number Page Number Year Published Impact Factor
B.C. Tripathy and R. GoswamiVector valued multiple sequences defined by Orlicz functionsBoletim da Sociedade Paranaense de Matemática33167-79
B.C. Tripathy and R. GoswamiOn triple difference sequences of real numbers in probabilistic normed spacesProyecciones Jour. Math.332157-1742014
B.C. Tripathy and M. SenParanormed I-convergent double sequence spaces associated with multiplier sequencesKyungpook Math. Journal542321-3322014
B.C. Tripathy and D.J. SarmaGeneralized b-closed sets in Ideal bitopological spaces Proyecciones J. Math.333315-324
A. Dutta, A. Esi, and B.C. TripathyOn lacunary p-absolutely summable fuzzy real-valued double sequence spaceDemonstratio Mathematica, 47(3) 2014, 652-661473652-661
B.C. Tripathy and S. AcharjeeOn (γ, δ)-Bitopological semi-closed set via topological idealProyecciones J. Math.333245-257
M. Et, B. C. Tripathy and A.J.DuttaOn point-wise statistical convergence of order alpha of sequences of fuzzy mappingsKuwait Journal of Science41317-302014


Details of Published Book/Book Chapters:

ISBN Book Name Chapter Year Published Co-Author Publisher


Resources Developed:

Resource Name URL Function / Use